# SDR EIA2000342

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - FOUND STATION 756-965, CORROSION ON BOTTOM SIDE OF FLOOR PLANK IN MULTIPLE AREAS.  REPAIRED STATION 756 TO 965 FLOOR PLANK PER ECRA 944-53-134-2.  (M)
